KMA Preprints in 2004


MATH-KMA-2004/123  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Holicky:  
Extension of Borel measurable maps and ranges of Borel bimesurable maps
14 pages, ps file 247 kB
 Published in Bulletin of the Polish Academy of Sciences, Mathematics, vol. 52, no. 2, 2004, 151-167.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/124  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny:  
Affine Baire-one functions on Choquet simplexes
21 pages, ps file 293 kB
 Published in Bull. Austral. Math. Soc. 71 (2005), 235-258.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/125  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
On $\\sigma$-porous sets in abstract spaces (a partial survey)
24 pages, ps file 311 kB
 Published in Abstr. Appl. Anal. 2005:5 (2005), 509-534.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/126  
  Get title pages Get postscript file of the paper E-mail to the author(s)



R. Chill, E. Fasangova, G. Metafune, D. Pallara:  
The sector of analycity of the Ornstein-Uhlenbeck semigroup on $L^p$ spaces with respect to invariant measure
26 pages, ps file 506 kB
 Published in J. London Math. Soc. (2) 71 (2005), 703-722.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/127  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Hajek, Michal Johanis:  
Isomorphic Embeddings and Harmonic Behaviour of Smooth Operators
9 pages, ps file 260 kB
 Published in Israel J. Math. 143 (2004), 299-315.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/128  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Tomas Barta:  
On a Viscoelastic Problem
13 pages, ps file 202 kB
 Published in Riv. Mat. Univ. Parma (7) 3 (2004), 1-17.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/129  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Etienne Matheron, Miroslav Zeleny:  
Rudin-like sets and hereditary families of compact sets
17 pages, ps file 493 kB
 Published in Fund. Math. 185 (2005), 97-116.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/130  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak:  
Reducing the 2d Navier-Stokes equations to a system of delayed ODEs
8 pages, ps file 306 kB
 Published in Progress in Nonlinear Differential Equations and Their Applications Vol. 64, (2005), 403-111.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/131  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek, Miroslav Zeleny:  
Inscribing closed non-$\\sigma$-lower porous sets into Suslin non-$\\sigma$-lower porous sets
7 pages, ps file 306 kB
 Published in Abstr. Appl. Anal., no. 3, 2005, 221-228.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/132  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Dostal, Jaroslav Lukes, Jiri Spurny:  
Measure convex and measure extremal sets
11 pages, ps file 191 kB
 Published in Canadian Mathematical Bulletin 49,4 (2006), 536-548.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/133  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda, Jiri Spurny:  
Extending Baire-one functions on topological spaces
25 pages, ps file 294 kB
 Published in Topol. Appl. 149 (2005), 195-216.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/134  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Holicky, Ludek Zajicek, Miroslav Zeleny:  
A remark on a theorem of Solecki
10 pages, ps file 383 kB
 Published in Comment. Math. Univ. Carolinae 46,1 (2005), 43-54.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/135  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jakub Duda:  
On a decomposition of superreflexive spaces
10 pages, ps file 375 kB
 Published in Colloq. Math. 108 (2007), 147-157.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/136  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jakub Duda:  
Curves with finite turn
20 pages, ps file 464 kB
 Published in Czechoslovak Math. J. 58(133) (2008), no. 1, 23--49.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/137  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jan Kalis:  
On Whitney sets and their generalization
8 pages, ps file 268 kB
 Published in Real Anal. Exchange 30 (2004/05), no. 1, 385-392.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/138  
  Get title pages Get postscript file of the paper E-mail to the author(s)



David Pavlica:  
A d.c. $C^1$ function need not be the difference of convex $C^1$ functions
8 pages, ps file 161 kB
 Published in Comment.Math.Univ.Carolinae 46,1 (2005) 75-83.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/139  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Bernd Kawohl, Jana Stara:  
Observations on a nonlinear evolution equation
11 pages, ps file 198 kB
 Published in Applicable Analysis, 85, No.1-3 (2006), 143-152.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/140  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Salvatore Leonardi, Jiri Kottas, Jana Stara:  
Hoelder regularity of the solutions of some class of elliptic systems in convex non-smooth domains
24 pages, ps file 264 kB
 Published in Nonlinear Analysis 60 (2005), 925-944.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/141  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Miroslav Zeleny:  
Descriptive properties of $\\sigma$-porous sets
17 pages, ps file 361 kB
 Published in Real Anal. Exchange, vol. 30, no. 2, (2004-05), 657-674.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/142  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Maria J. Carro, Amiran Gogatishvili, Joaquim Martin, Lubos Pick:  
Functional properties of rearrangement invariant spaces defined in terms of oscillations
29 pages, ps file 365 kB
 Published in J. Funct. Anal. 229 (2005), 375404.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/143  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda:  
Remark on the abstract Dirichlet problem for Baire-one functions
17 pages, ps file 266 kB
 Published in Bull. Polish Acad. Sci. Math. 53 (2005), no. 1, 55-73.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/144  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ludek Zajicek:  
On differentiability properties of typical continuous functions and Haar null sets
9 pages, ps file 190 kB
 Published in Proc. Amer. Math. Soc. 134 (2006), 1143-1151.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/145  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jakub Duda, Ludek Zajicek:  
ch-Zarecki theorem for functions with values in metric spaces
3 pages, ps file 235 kB
 Published in Proc. Amer. Math. Soc. 133 (2005), 3631-3633.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/146  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Holicky:  
Borel sets with countable sections for nonseparable spaces
7 pages, ps file 158 kB
 Published in Proc. Amer. Math. Soc. 134, No. 5, 1519-1525 (2006).
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/147  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny:  
On lattice structure of the space of pointwise limits of harmonic functions
10 pages, ps file 180 kB
 Published in Potential Analysis, Volume 24, Number 2, (2006), pp. 195-203.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/148  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Spurny:  
The weak Dirichlet problem for Baire functions
4 pages, ps file 254 kB
 Published in Proc. Amer. Math. Soc. 134 (2006), no. 11, 3153-3157.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/149  
  Get title pages Get postscript file of the paper E-mail to the author(s)



M. Bulicek, J. Malek, D. Prazak:  
On the dimension of the attractor for a class of fluids with pressure dependent viscosities
19 pages, ps file 453 kB
 Published in Commun. Pure Appl. Anal., Vol. 4, No. 4, (2005), 805-822.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/150  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jiri Jelinek:  
Colombeau product of currents
24 pages, ps file 359 kB
 Published in Comment Math. Univ. Carolinae 46,3 (2005) 437-462.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/151  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Miroslav Husek:  
Productivity numbers in topological spaces
10 pages, ps file 307 kB
 Published in Topology and its Applications 152 (2005) 301-309.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/152  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Josef Danecek, Oldrich John, Jana Stara:  
Interior $C^{1,\\gamma}$-regularity for weak solutions of nonlinear second order parabolic systems
17 pages, ps file 272 kB
 Published in Comm. PDE, 31:7 (2006), 1085-1098.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2004/153  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Libor Vesely, Ludek Zajicek:  
On connection between d.c. mappings and convex operators
14 pages, ps file 250 kB
 Published in Proc. Edinburgh Math. Soc. 49(2006), 739-751.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

© M.Rokyta, 2004